# SDR REXA2012072501185

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 80100
- Aircraft time: 17,820 hours, 15,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8AB PHOTOLUMINESCENT STRIPS WORN.  REMOVED AND REPLACED PHOTOLUMINESCENT STRIPS AT 8AB IAW AMM 33-51-01.
